MAUDE Adverse Event Report: NEOMED, INC. NEOCONNECT ENTERAL EXTENSION SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

NEOMED, INC. NEOCONNECT ENTERAL EXTENSION SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number PEXT-60NC
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2019 - on two separate incidences occurred (in the span of 24 hours) for purple feeding extension tubes leaking milk onto the bed at the connection between the end of the ng tube and the feeding extension tube.There were no cracks or holes seen in the tubing and the connections seemed secure.The cause of both events are unknown, so we are tracking occurences to help spot trends.On (b)(6) 2019 - during shift handoff at 0600, infant enfit feeding tube enteral extension set was fosund to be leaking formula at patient side connector with a moderate amount of formula noted on burp cloth.Leaking was noted by both day and night shift rn's.Feeding extension set was changed and feeding continued without further leakage.On (b)(6) 2019 - feeding leaking from extension set.Second time this week.This is a replacement product due to a back order.On (b)(6) 2019 - feeding extension tubing leaked.On (b)(6) 2019 - enfit feeding extension tubing leaked.

Brand Name
NEOCONNECT ENTERAL EXTENSION SET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
NEOMED, INC.
100 londonberry court
suite 112
woodstock GA 30188
MDR Report Key9271485
Report Number9271485
Device Sequence Number3660322
Product Code KNT
UDI-Device Identifier00817584012028
UDI-Public(01)00817584012028(17)220710(10)20190711
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/23/2019
Report Date (Section F) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEXT-60NC
Device Catalogue NumberPEXT-60NC
Device Lot Number20190711
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/04/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/04/2019
Patient Sequence Number1
Date Report Sent to FDA10/23/2019